# SDR DHL96803006

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 2067565680501
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT AND FIRST OFFICER RADAR INDICATOR SPOKE AT 11:30 POSITION.  RADAR WILL NOT PAINT RETURNS ON GROUND WHILE IN AIR.  TEST INDICATIONS NORMAL WHILE IN AIR AND ON GROUND.  REMOVED AND REPLACED RADAR R/T PER MM 34-45-0.  REMOVED AND REPLACED RADAR ANT PER MM 34-45-1, OPS CK RADAR SYS PER MM 34-45-0.
